# SDR AWXA960327

- Difficulty date: July 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX - FLT 2164 - AIR TURNBACK.  ON DEPARTURE ROLL, AIRCRAFT REPORTED FLUID COMING FROM NR 2 ENGINE, NR 2 OIL GAUGE SHOWED 3 GALLONS DROPPING TO 1 GALLON.  REDUCED THRUST ON NR 2 ENGINE AND RETURNED FOR NORMAL LANDING.  OIL TEMPERATURE AND PRESSURE REMAINED WITHIN NORMAL LIMITS.  AT GATE, FOUND OIL CAP LOCKED AT NR 2 ENGINE, BUT NOT SEATED.  FOUND CAP TO BE BAD.  REPLACED CAP AND SERVICED ENGINE OIL, RAN ENGINE, OPS NORMAL.  (X)
